Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Late Life Onset Diabetes- bg not high but symptoms worse
    avatar
    CareGiver13 posted:
    I have been on metformin for a while, and my A1Cs have been ok, And even my daily blood sugars typically go between say 80 and 130 for a high but I have noticed an increase in other symptoms this year: fatigue, aches and pains, thirst, frequent urination, constant hunger, overweight, skin problems. My question is since my blood glucoses are ok, and my most recent A1C was below 6, why are the symptoms so much worse in the past 6 months? Has anyone had this experiece? I weigh 184.
    Reply


    Helpful Tips

    Tip for Less Severe Neuropathy Symptoms
    I was diagnosed with Type 2 over eight years ago and have been lucky enough to control my disease with weight loss, diet and exercise ... More
    Was this Helpful?
    1 of 1 found this helpful

    Expert Blog

    Conquering Diabetes - Michael Dansinger, MD

    Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.